EconPapers    
Economics at your fingertips  
 

Birkhoff-Kellogg theorems on invariant directions for multimaps

Ravi P. Agarwal and Donal O'Regan

Abstract and Applied Analysis, 2003, vol. 2003, 1-14

Abstract:

We establish Birkhoff-Kellogg type theorems on invariant directions for a general class of maps. Our results, in particular, apply to Kakutani, acyclic, O'Neill, approximable, admissible, and 𝒰 c κ maps.

Date: 2003
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2003/207650.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2003/207650.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:207650

DOI: 10.1155/S1085337503205030

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:207650